# SDR AALA202211039805

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737823
- Aircraft serial: 31272
- Aircraft time: 15,226 hours, 6,370 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Unserviceable
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR DIFFICULT TO CLOSE. REPLACED COCKPIT DOOR STRIKER. OPERATIONAL CHECK GOOD PER AMM 52-51-03.
